# SDR SWAA2019010727829

- Difficulty date: December 12, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CREASE BEAM INBOARD ANGLE CORRODED BETWEEN BS 312 TO BS 348.  R&R R1 DOOR CREASE BEAM IAW SRM & DWG.
